# SDR 95ZZZX3305

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57AJ
- Make and model: Cessna 550
- Aircraft serial: 5500085
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 551123515
- Condition: Cracked
- Location: Cabin Door
- Part time: 4,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING A DOOR SEAL PROBLEM, THE PAINT WAS FOUND CRACKED ON THE LOWER CABIN DOOR HINGE LEG.  IT WAS FOUND TO BE A CRACK THAT EXTENDS APPROXIMATELY 65 PERCENT IN LENGTH OF LOWER PART LEG.  REMOVED AND INSTALLED NEW HINGE ASSEMBLY.  THE LOWER LEG RECEIVED ALL DOOR OPEN LIMIT LOADS AS DESIGNED.
